# SDR CALA2019021700254

- Difficulty date: February 13, 2019
- Submitted: February 17, 2019
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 91,003 hours, 12,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 71701100
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFER NR L/P 9474214 - SPEC NO. B777-33-3-6019 - TEST FOUDN EMER GENCY LT BATTERY DM33096 CAPACITY LOW. CAB DR 2L FWD EMER LT BATTERY M33096 REPLACED NEW BATTERY PACK T EST CARRIED OUT FOUND NORMAL REF AMM 33-51-06-960-802 REV.85 ADD EMP:V905449 IDT BY TA646
